zbMATH — the first resource for mathematics

Self-clique Helly circular-arc graphs. (English) Zbl 1087.05042
Summary: A clique in a graph is a complete subgraph maximal under inclusion. The clique graph of a graph is the intersection graph of its cliques. A graph is self-clique when it is isomorphic to its clique graph. A circular-arc graph is the intersection graph of a family of arcs of a circle. A Helly circular-arc graph is a circular-arc graph admitting a model whose arcs satisfy the Helly property. In this note, we describe all the self-clique Helly circular-arc graphs.

05C69 Vertex subsets with special properties (dominating sets, independent sets, cliques, etc.)
Full Text: DOI
[1] Balakrishnan, R.; Paulraja, P., Self-clique graphs and diameters of iterated clique graphs, Util. math., 29, 263-268, (1986) · Zbl 0614.05053
[2] Balconi, G., Caratterizzazione matriciale dei grafi autoduali, Istit. lombardo accad. sci. lett. rend. A, 113, 360-365, (1979) · Zbl 0456.05043
[3] Bandelt, H.; Prisner, E., Clique graphs and Helly graphs, J. combin. theory, ser. B, 51, 34-45, (1991) · Zbl 0726.05060
[4] Bondy, A.; Durán, G.; Lin, M.; Szwarcfiter, J., Self-clique graphs and matrix permutations, J. graph theory, 44, 178-192, (2003) · Zbl 1031.05115
[5] Chen, B.; Lih, K., Diameters of iterated clique graphs of chordal graphs, J. graph theory, 14, 391-396, (1990) · Zbl 0726.05059
[6] Chia, G., On self-clique graphs with given clique sizes, Discrete math., 212, 185-189, (2000) · Zbl 0945.05050
[7] Durán, G.; Lin, M., Clique graphs of Helly circular-arc graphs, Ars combin., 60, 255-271, (2001) · Zbl 1072.05565
[8] Escalante, F., Über iterierte clique-graphen, Abh. math. semin. univ. hamb., 39, 59-68, (1973) · Zbl 0266.05116
[9] Golumbic, M., Algorithmic graph theory and perfect graphs, (1980), Academic Press New York · Zbl 0541.05054
[10] Larrión, F.; Neumann-Lara, V., A family of clique divergent graphs with linear growth, Graphs combin., 13, 263-266, (1997) · Zbl 0892.05041
[11] Larrión, F.; Neumann-Lara, V.; Pizaña, A.; Porter, T., On self-clique graphs with prescribed clique sizes, Congr. numer., 157, 173-182, (2002) · Zbl 1032.05101
[12] Larrión, F.; Neumann-Lara, V.; Pizaña, A.; Porter, T., A hierarchy of self-clique graphs, Discrete math., 282, 193-208, (2004) · Zbl 1042.05073
[13] Larrión, F.; Pizaña, A., On hereditary Helly self-clique graphs, Electron. notes discrete math., 19, 351-356, (2005) · Zbl 1203.05108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.